Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 348, NWS North Platte, NE

August 3, 2009Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 3, 2009, 8:27 PM MDT for Cherry County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2009, 8:27 PM MDT (02:27 UTC)
Expired
Aug 3, 2009, 9:15 PM MDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Cherry County, NE

The radar

The North Platte radar (KLNX), 118 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 9:00 PM MDTHAIL 0.7516 Sw Merriman, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 7:02 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 2.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3433 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 040227
SVRLBF
NEC031-040315-
/O.NEW.KLBF.SV.W.0348.090804T0227Z-090804T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM MDT MON AUG 3 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 915 PM MDT

* AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 9 MILES WEST OF
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...OR 17 MILES EAST OF
  GORDON...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD BY 845 PM MDT...
  HIGHWAY 61 CROSSING THE SNAKE RIVER BY 855 PM MDT...
  HIGHWAY 61 CROSSING THE SNAKE RIVER BY 900 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT
TUESDAY MORNING FOR NORTHWESTERN NEBRASKA.

&&

LAT...LON 4262 10135 4241 10178 4273 10203 4284 10188
TIME...MOT...LOC 0228Z 307DEG 22KT 4271 10187

$$

13
2 follow-up statements
000 
WWUS53 KLBF 040249
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
849 PM MDT MON AUG 3 2009

NEC031-040315-
/O.CON.KLBF.SV.W.0348.000000T0000Z-090804T0315Z/
CHERRY NE-
849 PM MDT MON AUG 3 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR WEST CENTRAL CHERRY COUNTY...

AT 848 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...OR 30
MILES SOUTHEAST OF GORDON...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL CHERRY COUNTY AT 900 PM MDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT
TUESDAY MORNING FOR NORTHWESTERN NEBRASKA.

&&

LAT...LON 4262 10135 4241 10178 4273 10203 4284 10188
TIME...MOT...LOC 0249Z 294DEG 27KT 4264 10165

$$

13
000 
WWUS53 KLBF 040312
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM MDT MON AUG 3 2009

NEC031-040322-
/O.EXP.KLBF.SV.W.0348.000000T0000Z-090804T0315Z/
CHERRY NE-
912 PM MDT MON AUG 3 2009

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHERRY COUNTY
WILL EXPIRE AT 915 PM MDT...

THE STORM WHICH HAD PROMPTED THE WARNING IS NO LONGER AT SEVERE 
LIMITS. HOWEVER ADDITIONAL STRONG STORMS REMAIN ACROSS WESTERN 
CHERRY COUNTY AND TO THE WEST. SEVERE WEATHER IS STILL A POSSIBILITY 
THROUGH THE LATE EVENING HOURS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT
TUESDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4262 10135 4241 10178 4273 10203 4284 10188
TIME...MOT...LOC 0312Z 294DEG 27KT 4257 10144

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:03 PM MDT, 6 hours 24 minutes earlier.

Area forecast discussion, Aug 3, 2:03 PM MDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
303 PM CDT MON AUG 03 2009

.SYNOPSIS...
H5 ANALYSIS FROM THIS MORNING INDICATING A TROUGH ANCHORED OVER THE
EASTERN CONUS...RIDGING AND AN UPPER LEVEL HIGH ALONG THE AZ/NM
BORDER...STRONG BERMUDA HIGH AND A TROUGH ALONG THE PACIFIC COAST.
AT THE SURFACE...A COLD FRONT EXTENDED SWD FROM SURFACE LOW PRESSURE
OVER SWRN ONTARIO...INTO NRN SD. TEMPERATURES AT 2 PM CDT WERE IN
THE MID TO UPPER 80S OVER WESTERN AND NORTH CENTRAL NEBRASKA.

&&

.DISCUSSION...

NEAR TERM...TONIGHT THROUGH THURSDAY...MAIN FORECASTING CHALLENGE
OVER THE NEXT THREE DAYS DEALS WITH PRECIPITATION CHANCES AND
CONVECTION RESULTING FROM DISTURBANCES OVER TOPING THE RIDGE OFF TO
THE WEST.

FOR TONIGHT...UPSTREAM DISTURBANCE PER WV IMAGERY...WILL CROSS
WYOMING AND COLORADO...EMERGING OVER WRN NEBRASKA BY 00Z TONIGHT.
THOUGH PRECIPITATION CHANCES LOOK FAVORABLE OVER THE ENTIRE FORECAST
AREA...AM FAVORING THE NRN ZONES AS A COLD FRONT (CURRENTLY OVR THE
SD/ND BORDER)...WILL APPROACH NRN NEBRASKA BY MIDNIGHT. THIS FRONT
WILL SERVE AS THE BOUNDARY LAYER FOCAL POINT WHICH SEEMS TO BE
LACKING ATTM...PER ISOLATED POPCORN LIKE CONVECTION OFF TO THE WEST.
DEEP SHEAR BETTER THAN 40 KTS RESIDES NORTH OF THE INTERSTATE FOR
TONIGHT...SO SEVERE THREAT SHOULD BE CONFINED TO LOCATIONS NORTH OF
THE INTERSTATE. FCST SOUNDINGS FROM NRN NEBRASKA ARE INDICATIVE OF
LARGE HAIL AND DAMAGING WINDS...AS THE BOUNDARY FOCUS SHOULDNT BE A
PLAYER TILL OVERNIGHT TONIGHT.

THE COLD FRONT WILL PASS THROUGH NORTHERN AND EASTERN SECTIONS OF
THE FORECAST AREA OVERNIGHT TONIGHT...BEFORE STALLING ACROSS THE
CENTRAL CWA TOMORROW. SERLY WINDS WILL PUSH MOISTURE INTO THE
CENTRAL AND WESTERN PANHANDLE TOMORROW. THETA E RIDGING..ABUNDANT
LOW LEVEL MOISTURE...AND A WEAK AFTERNOON CAP...WILL LEAD TO
THUNDERSTORM INITIATION OFF TO THE WEST LATE TOMORROW AFTERNOON.
THIS ACTIVITY WILL LIFT TO THE ESE TUESDAY EVENING...IMPACTING THE
FORECAST AREA. BULK OF THE SEVERE WEATHER TOMORROW AND TOMORROW
NIGHT...SHOULD STAY WEST OF HIGHWAY 83...HOWEVER IF THE FRONT
DECIDES TO STALL FURTHER EAST...LOCATIONS EAST OF THIS ROUTE WILL
SEE THEIR CHANCES FOR SEVERE WEATHER INCREASE.

ROUNDS OF THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY AND THURSDAY
ACROSS PORTIONS OF THE FORECAST AREA AS THE PERSISTENT UPPER LEVEL
HIGH SLOWLY TRANSITIONS EAST ACROSS THE SRN ROCKIES. TIMING OF
PRECIPITATION WILL BE PROBLEMATIC AS IT WILL BE DEPENDENT ON WAVE
TIMING. HOWEVER...FEEL BETTER CHANCES WILL BE ACROSS THE NORTH AS A
FRONTAL BOUNDARY WILL STALL ACROSS THE DAKOTAS.

LONG TERM...THURSDAY NIGHT THROUGH MONDAY...RIDGING ALOFT WHICH IS
LOCKED IN OVER THE FOUR CORNERS AND INTERMOUNTAIN WEST...WILL
TRANSITION EWD LATE IN THE WEEK AS A DEEP TROUGH OF LOW PRESSURE
LIFTS INTO NRN CA AND NEVADA. BASED ON THE LATEST 12Z GFS FROM THIS
MORNING...A DECENT POTENTIAL EXISTS FOR A TORCH OUT ON FRIDAY AND
SATURDAY...WITH H85 TEMPS ECLIPSING 35C IN THE SOUTHWEST. UTILIZED
HPC TEMPS AS A STARTING POINT...BOOSTING THEM 2 TO 4 DEGREES BASED
ON THE H85 TEMP REGIME BOTH DAYS. FOR THE SUNDAY AND MONDAY TIME
PERIODS...ABOVE NORMAL TEMPS WILL CONTINUE...EVEN WITH EVIDENCE OF A
WEAK FROPA EARLY SUNDAY. ENSEMBLE FCSTS CONTINUE TO INDICATE A
PERSISTENT TROUGH OVER THE PACIFIC COAST WHICH WOULD FAVOR
DOWNSTREAM RIDGING ACROSS THE CENTRAL AND EASTERN CONUS. OTHER
EVIDENCE FOR ABOVE NORMAL TEMPS EARLY NEXT WEEK IS THE TRANSITION TO
A POSITIVE PHASE OF THE NORTH ATLANTIC OSCILLATION...WHICH FAVORS
INCREASED RIDGING ACROSS THE CENTRAL CONUS AND RESULTANT WARM
TEMPS.

&&

.AVIATION...
PROGRESSIVE NORTHWEST FLOW WILL CAUSE THE NEXT IN A SERIES OF SHORT
WAVES TO MOVE OVER THE REGION THIS EVENING/OVERNIGHT. MAIN AREA OF
CONCERN WILL BE NORTHERN NEBRASKA....INCLUDING THE KVTN
AREA...ALTHOUGH SW NEBRASKA AND KLBF DOES HAVE THE POTENTIAL TO SEE
SOME STORMS. IN GENERAL VFR CONDITIONS CAN BE EXPECTED...AS IS THE
GOING FORECAST THROUGH THE PERIOD...HOWEVER ANY THUNDERSTORM THAT
DEVELOPS WILL BE CAPABLE OF BRIEF IFR CONDITIONS...FROM VSBY IN
HEAVY RAIN. THE TAF WILL BE AMENDED TO ACCOUNT FOR THESE CONDITIONS
AS TIMING THESE SHORT PERIODS ARE DIFFICULT BEYOND A COUPLE OF HOURS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE

.AVIATION...MASEK
.SHORT AND LONG TERM...BUTTLER
Hazardous weather outlook, Aug 3, 7:24 PM MDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
824 PM CDT MON AUG 3 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-050130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
824 PM CDT MON AUG 3 2009 /724 PM MDT MON AUG 3 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

WITH MODERATE INSTABILITY AND FAVORABLE WIND PROFILES IN PLACE
ACROSS THE SANDHILLS AND NORTH CENTRAL NEBRASKA...SEVERE
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THROUGH THE EVENING
HOURS WEST OF HIGHWAY 183...NORTH OF INTERSTATE 80. THIS THREAT
WILL SHIFT TO AREAS MAINLY EAST OF HIGHWAY 183 AFTER MIDNIGHT.
LARGE HAIL...POSSIBLY AROUND GOLF BALL SIZE IN THE STRONGEST
STORMS...AND DAMAGING WIND GUSTS OVER 60 MPH WILL BE POSSIBLE WITH
THESE STORMS.

AREAS ACROSS THE SOUTHERN PANHANDLE INTO SOUTHWEST NEBRASKA SOUTH
OF INTERSTATE 80 SHOULD MAINLY SEE ISOLATED THUNDERSTORM
DEVELOPMENT...WITH A LIMITED THREAT OF SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORM DEVELOPMENT AGAIN
OVER WESTERN AND NORTH CENTRAL NEBRASKA ON TUESDAY AND WEDNESDAY
AFTERNOON AND EVENING ALONG A STATIONARY BOUNDARY AS WEAK WAVES
MOVE THROUGH NORTHWEST FLOW. THE MAIN THREAT AREA IS ALONG AND
NORTH OF INTERSTATE 80 NORTH TO THE SOUTH DAKOTA BORDER. THE MAIN
THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE LARGE HAIL AND
DAMAGING WINDS.

NORTHWEST FLOW ALOFT WILL KEEP WEAK WAVES MOVING ACROSS WESTERN
AND NORTH CENTRAL NEBRASKA THROUGH THE WEEK. ISOLATED TO
SCATTERED THUNDERSTORMS WILL AFFECT MAINLY NORTHERN NEBRASKA. NO
WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

In the hours before

Local storm report, Aug 3, 7:01 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT MON AUG 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             32 S MERRIMAN           42.46N 101.70W
08/03/2009  M2.75 INCH       CHERRY             NE   PUBLIC

&&

13
Local storm report, Aug 3, 7:42 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT MON AUG 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     40 SSE MERRIMAN         42.39N 101.40W
08/03/2009  E70 MPH          CHERRY             NE   PUBLIC

            THUNDERSTORM WIND GUSTS WERE BRIEFLY ESTIMATED TO BE
            BETWEEN 60 AND 70 MPH. ACCOMPANIED BY NICKEL SIZE
            HAIL...AS WELL AS HEAVY RAINFALL OF 1.10 INCHES.

&&

CJS
Local storm report, Aug 3, 8:01 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT MON AUG 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             12 N GORDON             42.98N 102.20W
08/03/2009  E1.00 INCH       SHERIDAN           NE   PUBLIC

&&

13
Local storm report, Aug 3, 8:04 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT MON AUG 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             40 SW MERRITT RESERVOIR 42.24N 101.42W
08/03/2009  E0.75 INCH       CHERRY             NE   PUBLIC

            THE LARGEST HAIL WAS ESTIMATED TO BE NEAR PENNY SIZE.

&&

CJS
Local storm report, Aug 3, 8:09 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT MON AUG 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             NE GORDON               42.81N 102.20W
08/03/2009  E2.50 INCH       SHERIDAN           NE   PUBLIC

&&

13
Local storm report, Aug 3, 8:24 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT MON AUG 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     HAIL             17 SW MERRIMAN          42.75N 101.94W
08/03/2009  E1.00 INCH       CHERRY             NE   PUBLIC

&&

13

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:39 PM MDTSevere Thunderstorm WarningLBFCherry51 min
Aug 3, 7:27 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Aug 3, 7:38 PM MDTSevere Thunderstorm WarningLBFCherry26 min
Aug 3, 7:44 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan46 min
Aug 3, 8:09 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker66 min
Aug 3, 8:35 PM MDTSevere Thunderstorm WarningLBFSheridan40 min
Aug 3, 9:06 PM MDTSevere Thunderstorm WarningLBFHooker, McPherson39 min
Aug 3, 9:14 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock46 min
Aug 3, 9:19 PM MDTSevere Thunderstorm WarningLBFCherry41 min
Aug 3, 9:25 PM MDTSevere Thunderstorm WarningLBFCherry50 min
Aug 3, 9:45 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson60 min
Aug 3, 9:57 PM MDTSevere Thunderstorm WarningLBFHolt36 min
Aug 3, 10:16 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry44 min
Aug 3, 10:41 PM MDTSevere Thunderstorm WarningLBFHooker, Lincoln, Logan, McPherson, Thomas49 min
Aug 3, 10:57 PM MDTSevere Thunderstorm WarningLBFLincoln33 min
Aug 3, 11:16 PM MDTSevere Thunderstorm WarningLBFBoyd, Keya Paha29 min
Aug 3, 11:30 PM MDTSevere Thunderstorm WarningLBFCuster, Frontier, Lincoln, Logan45 min
Aug 4, 12:17 AM MDTSevere Thunderstorm WarningLBFCuster, Frontier, Lincoln43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.